MathSciNet Relay Station
MathSciNet bibliographic data
MR1863406 (2003f:57041) 57N10 (57M50)
Dunfield, Nathan M. Alexander and Thurston norms of fibered 3-manifolds. Pacific J. Math. 200 (2001), no. 1, 43–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement